# SDR R61A201906160628

- Difficulty date: June 16, 2019
- Submitted: June 16, 2019
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 11,148 hours, 7,548 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 170062642602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RH HORIZONTAL STAB RIB 12 HAS SUSPECTED CRACK ON FIRST SHEAR CLIP FROM FRONT AT THE LAST
FASTENER AS MARKED. REMOVED AND REPLACED RH HORIZONTAL
RIB 12 REF EMB 175 SRM 51-40-08.
